A 39-year-old female asked:
Mos of dizziness esp in public places. hard to focus, woke up panicky; took cymbalta (duloxetine) for other reason & symptoms disappeared. what could've caused it?
1 doctor answer • 1 doctor weighed in
Dr. Krishna Kumaranswered
Psychiatry 57 years experience
Anxiety, Cymbalta (duloxetine): I understand your discomfort. Of course you deserve relief! Your symptoms indicate anxiety which can be due to stresses of marriage, separation, divorce, parenting, children leaving home, new relationships, work, finances and public places. Cymbalta helps with anxiety. Use Music, Breathing Relaxation; Visual Imagery, Meditation, and Exercise. See a Psychiatrist for Therapy and Medication.
Created for people with ongoing healthcare needs but benefits everyone.
2.4k viewsAnswered >2 years ago
Last updated Sep 1, 2015
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.